computer alerts about drug or disease interactions with some EYEDROPS for glaucoma

If you do order entry, you're probably seeing computer alerts about drug or disease interactions with some EYEDROPS for glaucoma.

Warnings pop up with most "beta-blocker" eyedrops...timolol, betaxolol, levobunolol, etc. These drops are in the same class as beta-blocker meds for the heart, such as atenolol, metoprolol, etc.

Many routinely override these alerts since it's often assumed that eyedrops work in the eye...and won't have effects in the body.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote